# SDR AUS20010604

- Difficulty date: June 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Part number: 31038381
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE T3 TURBINE BLADE DAMAGED.
